Thank you so much for all your posts, they have been really helpful so far
I am 24 year old female - 162cm tall and weigh 95kg's.
I have been battling with my weight for a few years now and just want a quick fix solution. I am getting married in September this year and my worse nightmare is to be a fat bride.
So, I made the decision to go on Duromine. I was prescribed the 40mg dosage and have been taking it for 3 weeks now.
Since taking medication, I have been experiencing the typical side effects but, they seem to now be waring off. One issue I am having, is that I am always angry and have constant mood swings. I don't know what to do to treat these?
My main issue is that I am not loosing any weight. I don't feel any different to what I did when I first started the pill and have honestly been eating as healthy as I can. When I first stated taking the pill I would not feel hungry at all, but now, my stomach is rumbling and I cannot ignore the hunger pain. I am also drinking plenty of water, roughly 2.25 litres per day.
Why am I not loosing any weight? I cannot completely starve myself!